Advances in Differential Equations

On an evolution system describing self-gravitating Fermi-Dirac particles

Piotr Biler, Philippe Laurençot, and Tadeusz Nadzieja

Full-text: Open access

Abstract

The global-in-time existence of solutions for a system describing the interaction of gravitationally attracting particles that obey the Fermi--Dirac statistics is proved. Stationary solutions of that system are also studied.

Article information

Source
Adv. Differential Equations, Volume 9, Number 5-6 (2004), 563-586.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867936

Mathematical Reviews number (MathSciNet)
MR2099972

Zentralblatt MATH identifier
1103.35086

Subjects
Primary: 35Q40: PDEs in connection with quantum mechanics
Secondary: 35B40: Asymptotic behavior of solutions 35K60: Nonlinear initial value problems for linear parabolic equations 82C21: Dynamic continuum models (systems of particles, etc.)

Citation

Biler, Piotr; Laurençot, Philippe; Nadzieja, Tadeusz. On an evolution system describing self-gravitating Fermi-Dirac particles. Adv. Differential Equations 9 (2004), no. 5-6, 563--586. https://projecteuclid.org/euclid.ade/1355867936


Export citation